# SDR DALA2025010900180

- Difficulty date: December 31, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION LOWER SKIN BTW RIB 17 TO RIB 19 TRAILING EDGE LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER A319 SRM 57-21-11-283-026. (0738505)
